# SDR ASAA0110191

- Difficulty date: April 3, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ANC - ABORTED TAKEOFF OF FLT 151, BOTH THE FIRST OFFICERS AND OBSERVER NOTED SMOKE IN THE COCKPIT DURING TAKEOFF.  BOTH PACKS WERE TURNED OFF AS AIRCRAFT CLEARED RUNWAY.  ANC MAINTENANCE INSPECTED BOTH ENGINES AND APU INLETS AND EXHAUST, NO DEFECTS NOTED.  RAN ENGINES AT TAKEOFF POWER AND ISOLATED PACKS, COULD NOT DUPLICATE SMOKE/SMELL.  RAN APU, COULD NOT DUPLICATE SMOKE/SMELL.  INSPECTED A/C BAY DUCTS AND E/E COMPARTMENT.  NO DEFECTS NOTED.  REPLACED BOTH WATER SEPARATOR BAGS, BOTH WERE FOUND TO BE CLEAN.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
